# SDR A6WA200640264

- Difficulty date: June 21, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 643 S23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGED DENT AT FS 643 APPROX 6 INCHES LONG BETWEEN STRINGER 23 AND STRINGER 24.  (M)
